본문 바로가기


ALL BARUN 참인재

학과(전공)소개

KYONGGI UNIVERSITY

교수소개

> 학과(전공)소개 > 교수소개
프린트하기

김 명 재 교수님

교수님 사진 성함 김명재 직위 교수
연락처 031-249-9609 이메일 mjkim@kyonggi.ac.kr
홈페이지  
학력 및 경력 경북대학교 자연대 수학과 이학사
고려대학교 대학원 수학과 이학석사
고려대학교 대학원 수학과 이학박사
세부전공 군론(Group Theory)
연구논문
  • 추상위너 공간값을 갖는 함수공간에서 변환의 파인만 적분(Central European Journal of Math. vol.3 no.3)
  • Analytic Feynman Integrals of Transform and First Variation on Infinite Dimentional Wiener Spaces (경기대 기초과학 연구소 논문집 vol.17)
  • Conditional Fourier-Feynman Transform and Convolution Product on a Function space(International J. of Math, Analysis 2009 Vol.3)
저서 미적분학 (2009)

고 영 상 교수님

교수님 사진 성함 고 영 상(Ko, Young Sang) 직위 교수
연락처 031-249-9610 이메일 ysgo@kyonggi.ac.kr
홈페이지 http://club.kyonggi.ac.kr/19820013
학력 및 경력 서울대 사범대 수학교육과 이학사
서울대 대학원 수학과 이학석사
Michigan State University 수학과 이학박사
세부전공 편미분방정식
연구논문 - C-infty regularity of the interface of one-dimensional parabolic p-Laplacian equation, EJDE, 1999, 1-12
- One-Dimensional Parabolic p-Laplacian Equation, Kangweon-Kyungki Mathematical Journal, 1999, 139-150
- C^{1,\alpha} regularity of the interface for the solutions of the parabolic p-Laplacian equation, Comm. P.D.E., Vol. 24(5&6), 1999, 915-950
- C^{1,\alpha} regularity of the interface for some nonlinear parabolic equations, Nonlinear Anal. TMA,. Vol. 42, 200, 1131-1160
- Regularity of the interface for the porous medium equation, EJDE, 2000, 1-12
- Regularity of the interfaces for some nonlinear parabolic equations, Nonlinear Analysis and nonlinear Modeling, 2001, 52-61
- A survey on the regularity of the interfaces for some nonlinear parabolic equations, Trends in Mathematics, 2001, 15-20
- C^infty regularity of interface of some one-dimensional nonlinear degenerate parabolic equations theory, Kangweon-Kyungki Mathematical Journal, 2004, 91-100
- Regularity of the interface of the parabolic p-Laplacian equation, Far East Journal of Applied Mathematics, 2004, 21-45
저서 미적분학 (2009)

함 윤 미 교수님

교수님 사진 성함 함 윤 미(Ham, Yoon Mee) 직위 교수
연락처 031-249-9611 이메일 ymham@kyonggi.ac.kr
홈페이지 http://club.kyonggi.ac.kr/19950010
학력 및 경력 성균관대학교 이과대학 수학과 (이학사)
유타주립대학교 대학원 수학과 (M.S.)
유타주립대학교 대학원 수학과 (Ph.D)
세부전공 편미분방정식
연구논문 - Ham, YoonMee, Lee, Sang-Gu, Kim, Duck-Sun, A modified family of Laguerre iteration functions of quartically convergence, International Journal of Pure and applied mathematics, 54 (2009), 19-26.
- Ham, YoonMee, Lee, Sang-Gu, 한국 근대 고등수학 도입과 교과과정 연구, 한국수학사학회지, 22 (2009), 207-254.
- Ham, YoonMee, Lee, Sang-Gu, Oswald Veblen이 미국수학계에 미친 영향과 한국에서의 의미, 한국수학사학회지, 22 (2009), 27-52.
- Ham, YoonMee, Lee, Sang-Gu, Ridenhour, Jerry, A generation of determinantal family of iteration functions and its characterization, Korean Journal of Mathematics, 16 (2008), 481-494.
- Ham, YoonMee, Lee, Sang-Gu, A Hopf bifurcation in a radially symmetric free boundary problem, Dynamics of PDE, 5 (2008), 173-183.
- Ham, YoonMee, Lee, Sang-Gu, Repulsive fixed-points of the Laguerre-like iteration functions, Korean Journal of Mathematics 10 (2008) 51-55.
- Ham, YoonMee, Chun, Changbum, Some higher-order modifications of Newton’s method for solving nonlinear equations, Journal of Computational and Applied Mathematics, 222 (2008), 477-486.
- Ham, YoonMee, Chun, Changbum, Some fourth-order modifications of Newton's method, Appl. Math. Comput., 197 (2008), 654-658.
- Ham, YoonMee, Chun, Changbum, Some second-derivative free variants of super-Halley method with fourth-order convergence, J. Comput. Appl. Math. 222, (2008) 477-486.
- Ham, YoonMee, Chun, Changbum, A fifth-order iterative method for solving nonlinear equations, Applied Mathematics and Computation, 194 (2007) 287?290.
- Ham, YoonMee, Chun, Changbum, Some sixth-order variants of Ostrowski root-finding methods, Appl. Math, Comput., 193 (2007) 389?394.
- Ham, YoonMee, Chun, Changbum, A Hopf bifurcation in a free boundary problem with inhomogeneous media, Nonlinear Anal. Real World Appl. 8 (2007) 1013-1023.
- Ham, YoonMee, Chun, Changbum, A one-parameter fourth-order family of iterative methods for nonlinear equations, Applied Mathematics and Computation, 189 (2007), 610?614.
- Ham, YoonMee, Lee, Sang-Gu, 실베스터와 클라인 그리고 19세기 미국 수학, 한국수학사학회지, 19권 (2006) 77-88.
- Ham, YoonMee, Lee, Sang-Gu, 근대계몽기 일제강점기 수학교육과 해방이후 한국수학계, 한국수학사학회지, 19권 (2006) 71-84.
- Ham, YoonMee, Chun, Changbum, Newton-like iteration methods for solving non-linear equations. Comm. Numer. Methods Engrg. 22 (2006), no. 5, 475-487.
- Ham, YoonMee, Global coupling effects on a free boundary problem for three-component reaction-diffusion system. J. Korean Math. Soc. 43 (2006), no. 3, 659-676.
- Ham, YoonMee, A Hopf bifurcation in a free boundary problem with an inhomogeneity. Dyn. Partial Differ. Equ. 2 (2005), no. 1, 59-69.
- Ham, YoonMee, Lee, Sang-Gu, New learning enviroment of linear algebra in Korea, 한국수학교육학회지, 9권 (2005) 59-68.
- Ham, YoonMee, and S-G. Lee, Effects on global coupling of an interface problem in an activator-inhibitor system, Journal of Computational and Applied mathematics, 162 (2004) 393-409.
- Ham, YoonMee, A Hopf bifurcation in a free boundary problem depending on the spatial average of an activator, International Journal of Bifurcation and Chaos, 13 (2003) no.10, 3135-3145.
- Ham, YoonMee, Global coupling of an interface problem in a activator-inhibitor system, Journal of Partial Differential Equations 16 (2003) no.2, 135-147.
- Ham, YoonMee, Time periodic solutions in a free boundary problem for a reaction-diffusion convection system. Nonlinear Functional Analysis and Applications 6 (2001) no. 1, 95-105
- Ham, YoonMee, An interface problem in an activator-inhibitor system depending on the spatial average of an inhibitor. Far East Journal of Mathematical Sciences 3 (2001) no.2 273-286.
- Ham, Yoon Mee, A Hopf bifurcation in an activator-inhibitor system derived from a van der Pol equation. Kangweon-Kyungki Mathematical Journal, 9 (2001) no.1, 9-20.
- Ham, YoonMee; Lee, Sang-Gu, A Hopf bifurcation of interfaces in a Dirichlet problem. Southwest J. Pure Appl. Math. 1999, no. 2, 47-60 (electronic).
- Ham, YoonMee, Layer oscillations in a free boundary problem with Pushchino dynamics satisfying the Dirichlet boundary condition. Bull. Korean Math. Soc. 36 (1999) no. 4, 637-647.
- Ham, YoonMee, The non-existence of Hopf bifurcation in a double-layered boundary problem satisfying the Dirichlet boundary condition. Commun. Korean Math. Soc. 14 (1999) no. 2, 441-447.
- Ham, YoonMee, A Hopf bifurcation in a generalized McKean type of free boundary problem satisfying the Dirichlet boundary condition. J. Partial Differential Equations 12 (1999) no.1, 71-84.
- Ham, YoonMee, Internal layer oscillations in FitzHugh-Nagumo equation. J. Comput. Appl. Math. 103 (1999), no. 2, 287-295.
- Ham, Yoonmi; Ko, Youngsang C-infinity interfaces of solutions for one-dimensional parabolic p-Laplacian equations. Electron. J. Differential Equations 1999, No. 1, 12.
- Ham, Yoon Mee, The global behaviors of a Hopf bifurcation in a free boundary problem with zero flux boundary condition, Kangweon-Kyungki Mathematical Journal, 6 (1998), 173-181.
- Ham, YoonMee, The limiting problem in a double free boundary problem. Proceedings of the Seventh International Colloquium on Differential Equations (Plovdiv, 1996), 131-137, VSP, Utrecht, 1997.
- Ham, YoonMee, A globality of a Hopf bifurcation in a free boundary problem. J. Korean Math. Soc. 34 (1997), no. 2, 395-405.
- Ham, YoonMee, The Hopf bifurcation in a parabolic free boundary problem with double layers. J. Partial Differential Equations 9 (1996), no. 3, 277-288.
- Ham, YoonMee, An existence of solutions for an infinite diffusion constant. Bull. Korean Math. Soc. 33 (1996), no. 4, 631-638.
- Ham, YoonMee, Yum, Sang Sup A Hopf bifurcation in a double free boundary problem with Pushchino dynamics. Bull. Korean Math. Soc. 33 (1996), no. 2, 319-328.
- Ham, YoonMee, The well posedness of a parabolic double free boundary problem. J. Korean Math. Soc. 32 (1995), no. 3, 389-399.
- Ham, YoonMee, Yum, Sangsup, The well posedness in a parabolic multiple free boundary problem. J. Partial Differential Equations 8 (1995), no. 3, 211-218.
- Ham, YoonMee, Seung, Byong, In A Hopf bifurcation in a parabolic free boundary problem with Pushchino dynamics. J. Korean Math. Soc. 32 (1995), no. 2, 237-250.
- Lee-Ham, Yoon-Mee, Schaaf, Renate, Thompson, Russell C., A Hopf bifurcation in a parabolic free boundary problem. Oscillations in nonlinear systems: applications and numerical aspects. J. Comput. Appl. Math. 52 (1994), no. 1-3, 305-324.
저서 미적분학 (2009)

조동현 교수님

교수님 사진 성함 조 동 현(Cho, Dong Hyun) 직위 부교수
연락처 031-249-9612 이메일 j94385@kyonggi.ac.kr
홈페이지 http://club.kyonggi.ac.kr/19959754
학력 및 경력 경기대학교 수학과 이학사
연세대학교 대학원 수학과 이학석사
연세대학교 대학원 수학과 이학박사
세부전공 해석학(파인만 적분론)
연구논문 - Analogues of conditional Wiener integrals and their change of scale transformations on a function space. J. Math. Anal. Appl. 359 (2009), 421-438.
- A simple formula for an analogue of conditional Wiener integrals and its applications. II. Czechoslovak Math. J. 59(134) (2009), no. 2, 431-452.
- Conditional Feynman integral and Schrodinger equation on a function space. Bull. Aust. Math. Soc. 79 (2009), no. 1, 1-22.
- Conditional analytic Feynman integral over product space of Wiener paths in abstract Wiener space. Rocky Mountain J. Math. 38 (2008), no. 1, 61-90.
- A simple formula for an analogue of conditional Wiener integrals and its applications. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3795-3811.
- Sequential Fourier-Feynman transform, convolution and first variation. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1819-1838.
- Relationships involving generalized Fourier-Feynman transform, convolution and first variation. Integral Transforms Spec. Funct. 16 (2005), no. 5-6, 391-405.
- Integral transform as operator-valued Feynman integrals via conditional Feynman integrals over Wiener paths in abstract Wiener space. Integral Transforms Spec. Funct. 16 (2005), no. 2, 107-130.
- Evaluation formulas for a conditional Feynman integral over Wiener paths in abstract Wiener space. Czechoslovak Math. J. 54(129) (2004), no. 1, 161-180.
- Conditional Fourier-Feynman transform and convolution product over Wiener paths in abstract Wiener space. Integral Transforms Spec. Funct. 14 (2003), no. 3, 217-235.
저서 - 미적분학 (2009)- 선형대수학 (2009)
- 알기쉬운 해석학 객관식문제 및 풀이 (2009)
- 선형대수학 (2008)
- 알기쉬운해석학 및 문제풀이(증보판) (2008)
- 알기쉬운해석학 및 문제풀이 (2007)
역서 - 미분적분학(3판) (20007)
- 미분적분학(2판) (2004)

박천건 교수님

교수님 사진 성함 박천건 (Park, Chun Gun) 직위 조교수
연락처 031-249-9659 이메일 chungunpark@paran.com
홈페이지 http://club.kyonggi.ac.kr/20040093
학력 및 경력 경기대학교 수학 학사
중앙대학교 통계학 석사
Texas A&M대학교 통계학 박사
세부전공 베이지안 추론 및 웨이블렛
연구논문 -On Loss Functions for Model Selection in Wavelet Based Bayesian Method, KDISS, 2009
-An estimator of the mean of the squared functions for a nonparametric regression, KDISS, 2009
-A Note on A Bayesian Approach to the Choice of Wavelet Basis Functions at Each Resolution Level, KDISS, 2008
-A Parameter Estimation of Software Reliability Growth Model with Change-Point, The Korean Journal of Applied Statistics, 2008
-Bayesian selection of primary resolution and wavelet basis functions for wavelet regression, Computational Statistics, 2008
저서  

 

만족도 조사 -

만족도 조사

사용편의성 조사
지금 보고 계시는 화면의 정보와 사용편의성에 만족하십니까?
매우만족 :
0건
만족 :
0건
보통 :
0건
불만족 :
0건
매우불만족 :
0건

담당자정보

담당부서 :
단과대학
최종수정일 :
2019. 2. 28
민원쓰기 홈페이지 오류신고
위로